MathSciNet Relay Station
MathSciNet bibliographic data
MR1322920 30D15 (30D35 32A22)
Eremenko, Alexandre; Rubel, L. A. On the zero sets of certain entire functions. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2401–2404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement